MAUDE Adverse Event Report: LAKE REGION MEDICAL LIMITED STARTER GUIDEWIRE

LAKE REGION MEDICAL LIMITED STARTER GUIDEWIRE
Model Number M001491561
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 01/30/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device was returned for analysis.A review of the device history records for the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.From risk assessment completed for this products failure mode it can be concluded that the failure mode is documented in the applicable dfmea, and the occurrence rate is being investigated under capa-06103.The complaint is non-verifiable as the product was not returned for evaluation.At this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information provided by the supporting documentation, "emerging use" appears to have impacted on the event as reported.Without the return of the actual device in question for evaluation, lake region medical is unable to determine the exact cause for this incident.Lake region medical has no open preventative action specific to manufacturing this product differently.
 
Event or Problem Description
Related product model #: 42415.Related product serial #: no value found.Related product upn #: m001491561.Related product batch/lot: 0009671426.Related product family: starter.Material number: m001491561.Sterile lot number: no value found.Sold to account number: no value found.Returned product expected: no.Bsc product return date: no value found.Location description: no value found.Device/procedure outcome: original device used, procedure completed patient outcome: f19: surgical intervention.Event description: per cnf, it was reported that: after ablation, the patient developed cardiac tamponade shortly after returning to the hospital ward, and an open chest procedure is scheduled on thursday.Note: for any patient information field(s) left blank in the cnf - "asked but not available as per account" infected: no infection name: diagnosis or treatment: resolution: completed with this device where did event occur: inside the patient outcome: adverse event first time the unit was used: tested prior to use: used before expiry date: generator used ablation[?]catheter used other used event date: 2026-1-30.As reported device codes: 2099: no known device problem.As reported patient codes: 9042: cardiac tamponade.

Brand Name
STARTER GUIDEWIRE
Common Device Name
STARTER GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, irl Y34 K 825
EI  Y34 K825
Manufacturer (Section G)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, irl Y34 K 825
EI   Y34 K825
Manufacturer Contact
katie slattery
butlersland
new ross
co. wexford, irl Y34 K-825
EI   Y34 K825
MDR Report Key24447438
Report Number9681477-2026-00023
Device Sequence Number10255097
Product Code DQX
UDI-Device Identifier08714729326731
UDI-Public(01)08714729326731(17)280608(10)9671426
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K935170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM001491561
Device Lot Number9671426
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown